What would cause a person to lose control of their body and fall when given 2 milligrams of morphine?

Question by =): What would cause a person to lose control of their body and fall when given 2 milligrams of morphine?
The person is 90 years old
Female
Never had morphine before
When given the 2 mg, eyes rolled around.
Only 2 Mg of morphine was given by an IV.
The woman has Pancreatitis, and Gallbladder stones..
The morphine was given to ease the pain from the inflamation of the gallbladder stones.
Only takes Blood thinner and had a stroke two years ago.

Best answer:

Answer by daddyrx
Some patients, especially the elderly and young, are very sensitive to narcotics.

Add your own answer in the comments!

Trackback URL

, , , , , , , , , ,

One Comment on "What would cause a person to lose control of their body and fall when given 2 milligrams of morphine?"

  1. Sandy Sandals
    28/01/2014 at 6:27 pm Permalink

    Morphine is also a vasodilator. It is possible that it caused her blood pressure to drop and caused her to faint. 2 mg is not a very large amount but in an elderly person on blood thinners, it’s possible. Or it could just be that the narcotic effect hit her very hard. Most people just get sleepy.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments